MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number UNKAA002
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Inflammation (1932); Fibrosis (3167); Back pain (4895)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, since the implantation of 3dmax light mesh the patient has been experiencing inflammatory symptoms, fibrosis and chronic abdominal/back pain.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain and inflammation as possible complications.Review of manufacturing records confirms the product was manufactured to specification.Note, the date of event (15-sep-2022) is considered to be the best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, in (b)(6) 2022 the patient underwent a hernia repair procedure and was implanted with a 3dmax light mesh.It was reported that since the procedure the patient has been experiencing inflammatory symptoms, fibrosis and chronic abdominal/back pain.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, since the implantation of 3dmax light mesh the patient has been experiencing inflammatory symptoms, fibrosis and chronic abdominal/back pain.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain and inflammation as possible complications.Review of manufacturing records confirms the product was manufactured to specification.Note, the date of event (15-sep-2022) is considered to be the best estimate.Addendum: this is an addendum to the initial mdr submitted to correct the product identifiers and to report that the provided medical device lot # does not correspond to the device implanted in the patient.Upon further review, it was noted that the patient was implanted with the 3dmax light in 2022; however, the medical device lot # provided was manufactured in 2024.It was identified that the provided medical device lot # does not correspond to the device implanted in the patient on 2022.Updated fields: b4, g3, g6, h2, h6, h10, h11.Corrected fields: d4 (medical device catalog/lot/expiration date and udi).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, since the implantation of 3dmax light mesh the patient has been experiencing inflammatory symptoms, fibrosis and chronic abdominal/back pain.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain and inflammation as possible complications.Review of manufacturing records confirms the product was manufactured to specification.Note, the date of event (15-sep-2022) is considered to be the best estimate.Addendum 1: this is an addendum to the initial mdr submitted to correct the product identifiers and to report that the provided medical device lot # does not correspond to the device implanted in the patient.Upon further review, it was noted that the patient was implanted with the 3dmax light in 2022; however, the medical device lot # provided was manufactured in 2024.It was identified that the provided medical device lot # does not correspond to the device implanted in the patient on 2022.Updated fields: b4, g3, g6, h2, h6, h10, h11.Corrected fields: d4 (medical device catalog/lot/expiration date and udi) addendum 2: h11: this is an addendum to the previously submitted mdrs.This mdr (ref.No.1213643-2026-00194) was identified as duplicate of a previously submitted mdr, (ref.No.1213643-2025-01111).As such, this supplemental emdr is submitted to report the information.Any additional information received regarding this patient will be submitted under ref.No.1213643-2025-01111.Updated fields: b4, g3, g6, h2, h10, h11.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24412843
Report Number1213643-2026-00194
Device Sequence Number10608446
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(17)290428(10)HUJS0274
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNKAA002
Device Lot NumberHUJS0274
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/25/2026
03/10/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/03/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale